# SDR 95FDEA01471

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 700 RBL 32 WL 160 AND CRACKED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PART, ALODINED, PRIMED, INSTALLED AND PAINTED REPAIR PART PER FEDEX SRM 51-40-3.
